# SDR SCNA20201008120

- Difficulty date: September 21, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT BS 947.5+11" LBL 25 HAS CORROSION AROUND HOLES.  REMOVED AND REPLACED FLOOR SUPPORT 947-967 LBL 25, DUE TO OUT OF LIMITS.   CORROSION BLEND AREA 1" L X 1" W X .017" D, IAW SRM 53-70-51-1A-1, SRM 51-40-02-0G-0 AND DWG 147A5650 AND SRM 51-40-05.
